# SDR UPS08852903

- Difficulty date: July 3, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CRACK AT CENTER SPAR CAP WEB FLANGE JUST IB XRS255 NR MAIN.  STOP DRILLED CRACK , FABBED AND INSTALLED REPAIR DOUBLER IAW. SRM., 51 -1-8, 57-2-0 FIG. 2, 51-1-20D.
